I have been on pain meds 7.5 hydrocodone 4 x daily. About 6 months ago I started having issues with food sticking in my esophagus and recently had botox injections, which have helped. Here's my problem, my Gastro Doctor is telling me I HAVE to get off the pain meds, they are what is causing the dysplasia. I can't find any info stating this to be a fact. I've told him I can't function without the meds. My PM Doctor said he has never heard of the meds causing dysplasia only stomach irritation on some people. I don't want to cause the dysplasia to get worse, but I also can't function without the meds to help reduce the pain. Has anyone heard anything about pain meds causing dysplasia, if so is one pain med better than the other?? Thank you for any info.View Thread
I have been a pain management patient for almost 1 1/2 year and I too feel like I am being treated like a drug addict. I work full time and support my family, but I could not do it without the pain medication. My PCP tells me I need to get off the pain meds and I've told her when you find that magic wand that will make my back pain tolerable, give me a call. I don't want to be a smart a**, but I just get tired of people treating me like I take the pain med for recreational use. Hang in there, we know why we take it and I think we all would give up every drug to be moderately out of pain. IMHO..View Thread
The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.
Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.